# SDR CALA2011033100244

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 62,369 hours, 16,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5113
- Condition: Corroded
- Location: Sta 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION AT STA 377 AT LBL 2 TO 24.  AS MARKED INSTALLED REPAIR AT STA 377 FLOORBEAM FROM LBL-8 TO LBL 54 REF SRM 53-00-51.
